# SDR SWAA2018062723099

- Difficulty date: June 24, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT LIGHT INOP AT LOCATION M1673.  R&R BATTERY PACK IAW AMM.
